# SDR CALA2024091000617

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 73,962 hours, 27,411 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: R1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT SERVICE DOOR LIGHT AT 65 KTS REJECTED TAKEOFF PSEU DOOR SENSOR POSI.  INSPECTED R-1 DOOR REF DOOR ADJUSTMENT AMM 52-41-00-820-801 GENERAL INSPECTION CKS GOOD. PERFORMED GALLEY DOOR SYS TEST OF DOOR HANDLE OPEN AND CLOSE HANDLE CKS GOOD. REF AMM 52-41-00-700-801. FOUND DOOR LIGHT SENSOR S-195 OUT OF RIG. ADJUSTED DOOR SENSOR S-195 PER AMM 52-71-11-820-801. SEE PICS ATTACHED. A/C OK FOR FLIGHT.
